A simple axiomatics for differentiation.
Mathematica Scandinavica, Tome 40 (1977), pp. 183-193
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MS2_1977__40_166526,
author = {Anders Kock},
title = {A simple axiomatics for differentiation.},
journal = {Mathematica Scandinavica},
pages = {183--193},
year = {1977},
volume = {40},
zbl = {0375.12029},
url = {http://geodesic.mathdoc.fr/item/MS2_1977__40_166526/}
}
Anders Kock. A simple axiomatics for differentiation.. Mathematica Scandinavica, Tome 40 (1977), pp. 183-193. http://geodesic.mathdoc.fr/item/MS2_1977__40_166526/